# SDR ASAA1077737

- Difficulty date: April 22, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 36,420 hours, 16,151 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111115
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CRACKED AT STR 8 AC DUCT ATTACH BRACKET RIVET HOLE.  FRAME WAS REPAIRED.
